# SDR P5CA0401282

- Difficulty date: December 7, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N451PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30809
- Aircraft time: 16,643 hours, 2,939 cycles
- Engine: Ge CF680C2*
- Engine time: 16,643 hours, 2,939 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 7755507
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE NO ROTATION ON START.  REPLACED STARTER MOTOR PER MM 80-11-02.
